MAUDE Adverse Event Report: HOLOGIC, INC SELENIA DIMENSIONS MAMMOGRAPHY SYSTEM 3D

HOLOGIC, INC SELENIA DIMENSIONS MAMMOGRAPHY SYSTEM 3D
Model Number SDM-SYS-6000-3D
Medical Device Problem Code Unintended System Motion (1430)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/07/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a selenia dimensions procedure on (b)(6) 2025, the tech reported that the unit was noisy and that she heard an unusual noise from the gantry and that the c-arm moved past the commanded motion.A field engineer examined the equipment and couldn´t replicate the issue.The field engineer greased the plastic on tube covers and tested with 10 combo shots and the system met the manufacturer´s specifications.No other information available.
 
Additional Manufacturer Narrative
On (b)(6) 2025, a customer reported that there was uncommanded motion on a selenia dimensions (serial number (b)(6).There was also a complaint of an unusual noise from the gantry.There was no alleged health consequence or impact to the user/patient.The field service engineer (fse) could not replicate the issue.To troubleshoot, grease was applied to the tube covers and various test shots were taken without issue.No part was returned, so no initial evaluation could be performed.Further investigation could not be performed as the parts were not returned.The probable cause is that a c-arm rotation button malfunctioned causing uncommanded rotation.The root cause is unknown.Conclusion: in summary, the probable cause is a c-arm switch malfunction.This part was replaced by service and the behavior has not returned since.The root cause is unknown.A capa is not required for this incident as there was no alleged impact to patient or user and because the risk level did not change.This behavior will continue to be monitored and tracked in the future.Complaint confirmed: no device history record (dhr) review: udi: (b)(4), sku: sdm-sys-6000-3d, serial number: (b)(6), date of manufacture: 3/1/2016, installation date: (b)(6) 2016, incident date: 1/7/2025, closest pm to complaint date: (b)(6) 2024, date of part manufacture: unknown.Because both control switches (controls insert) were previously replaced, a review of the gantry dhr file is not required.

Brand Name
SELENIA DIMENSIONS MAMMOGRAPHY SYSTEM 3D
Common Device Name
MAMMOGRAPHY SYSTEM
Manufacturer (Section D)
HOLOGIC, INC
36 & 37 apple ridge road
danbury CT 06810
Manufacturer (Section G)
HOLOGIC, INC.
250 campus drive
marlborough MA 01752
Manufacturer Contact
daniel guevara
562 parkway
coyol free park zone b24
alajuela 20102
MDR Report Key21315557
Report Number1220984-2025-00009
Device Sequence Number8019952
Product Code OTE
UDI-Device Identifier15420045510760
UDI-Public(01)15420045510760(11)160301
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
P080003
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 04/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSDM-SYS-6000-3D
Device Catalogue NumberSDM-SYS-6000-3D
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/07/2025
Supplement Date Received by Manufacturer03/25/2025
Initial Report FDA Received Date02/05/2025
Supplement Report FDA Received Date04/17/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/01/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown